# SDR C2XA02TY189

- Difficulty date: December 29, 2002
- Submitted: December 29, 2002
- Operation: Air carrier
- Aircraft: N17521
- Make and model: Emb EMB-135LR
- Aircraft serial: 145378
- Aircraft time: 4,027 hours, 3,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 14510169005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION CORROSION WAS FOUND UNDER THE SERVICE DOOR THRESHOLD.  MAINTENANCE REMOVED THE CORROSION IAW-GST-1927/02A.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
